# SDR 9619202715

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A ONE INCH CRACK IN THE FUSELAGE SKIN AT BS 720E AND STR 18R.  REPAIRED SKIN (P/N 65-54588-24) PER EA 27-106292.
